# SDR MALA010200

- Difficulty date: February 7, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 423
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, SERIES OF 34 DENTS IN RT FUSELAGE SKIN AT STA 351.0 WL 90.5.  REFER TO CELSIUS W/O 19317, TASK 2536, AND SAAB STATEMENT 340SDS000925.  MAINTENANCE CHECK LIMITS, FOUND DENTS OUT OF ALLOWABLE LIMIT REF SAAB SRM 51-10-10/ DENT TYPE 1 AND 2, LESS THAN 4L APART.  NO CRACKS NOTED IAW FFVNDT006.  FABRICATED, LOCATED, DRILLED AND TRIMMED 1 REPAIR DOUBLER AND TRIPLER IAW SRM 53-70-10.  TREATED, PRIMED AND TOPCOATED IAW SRM 51-20-42/43.  INSTALLED DOUBLER IAW SRM 51-40-21 AND SAAB STATEMENT 340SDS000925.  FOR PAINT TOUCH UP SEE W/O 19317 TASK 2514, IPM 12 FORM 25.
